Research

Simultaneous multifractal analysis of branching and visibility measure on a Galton-Watson tree


Reference:

Kinnison, A. and Morters, P., 2010. Simultaneous multifractal analysis of branching and visibility measure on a Galton-Watson tree. Advances in Applied Probability, 42 (1), pp. 226-245.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1239/aap/1269611151

Abstract

On the boundary of a Gallon Watson tree we can define the visibility measure by splitting mass equally between the children of each vertex, and the branching measure by splitting unit mass equally between all vertices in the nth generation and then letting n go to infinity. The multifractal structure of each of these measures is well studied. In this paper we address the question of a joint multifractal spectrum, i.e. we ask for the Hausdorff dimension of the boundary points which simultaneously have an unusual local dimension for both these measures. The resulting two-parameter spectrum exhibits a number of surprising new features, among them the emergence of a swallowtail-shaped spectrum for the visibility measure in the presence of a nontrivial condition on the branching measure.

Details

Item Type Articles
CreatorsKinnison, A.and Morters, P.
DOI10.1239/aap/1269611151
Uncontrolled Keywordstwo-dimensional multifractal analysis, two-parameter spectrum, branching process, mixed spectrum, percolation, multifractal spectrum, random tree, self-similar fractal
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16679

Export

Actions (login required)

View Item